Some Results on Generalized Derivations of BH-Algebras




BH-algebras, BH-Sub algebras, Regular generalized derivations on BH-algebras


In this paper, we study the notion of generalized derivations on BH-algebras and investigate simple, interesting and elegant results.


Download data is not yet available.


A. M. Al-Roqi, On generalized ((alpha,beta))-derivations in BCI-Algebras, Journal of Applied Mathematics & Informatics 32(1-2) (2014), 27 – 38, DOI: 10.14317/jami.2014.027.

N. O. Al-Shehrie, Derivations of B-algebras, Journal of King Abdulaziz University 22(1) (2010), 71 – 83, DOI: 10.4197/Sci.22-1.5.

L. K. Ardekani and B. Davvaz, On generalized derivations of BCI-algebras and their properties, Journal of Mathematics 2014 (2014), Article ID207161, 10 pages, DOI: 10.1155/2014/207161.

S. M. Bawazeer, N. O. Alshehri and R. S. Babusail, Generalized derivations of BCC-algebras, International Journal of Mathematics and Mathematical Sciences 2013 (2013), Article ID 451212, 4 pages, DOI: 10.1155/2013/451212.

P. Ganeshan and N. Kandaraj, Derivations on BH-algebras, International Journal of Research and Analytical Reviews 6(2) (2019), 858 – 863, DOI: 10.1729/Journal.22195.

Y. Imai and K. Iséki, On axiom systems of propositional calculi, XIV, Proceedings of the Japan Academy, Series A, Mathematical Sciences 42 (1966), 19 – 22, DOI: 10.3792/pja/1195522169.

K. Iséki, An algebra related with a propositional calculus, Proceedings of the Japan Academy, Series A, Mathematical Sciences 42 (1966), 26 – 29, DOI: 10.3792/pja/1195522171.

K. Iséki and S. Tanaka, An introduction to theory of BCK-algebras, Mathematica Japonica 23 (1978), 1 – 26.

M. A. Javed and M. Aslam, A note on f -derivations of BCI-algebras, Communications of the Korean Mathematical Society 24(3) (2009), 321 – 331, DOI: 10.4134/CKMS.2009.24.3.321.

Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Information Sciences 159(3-4) (2004), 167 – 176, DOI: 10.1016/j.ins.2003.03.001.

P.-H. Lee and T.-K. Lee, On derivations of prime rings, Chinese Journal of Mathematics 9 (1981), 107 – 110, URL:

G. Muhiuddin and M. Abdullah Al-Roqi, On t-derivations of BCI-algebras, Abstract and Applied Analysis 2012 (2012), Article ID 872784, 12 pages, DOI: 10.1155/2012/872784.

E. C. Posner, Derivations in prime rings, Proceedings of the American Mathematical Sciences 8 (1957), 1093 – 1100, DOI: 10.1090/S0002-9939-1957-0095863-0.

J. Zhan and Y.-L. Liu, On f -derivations of BCI-algebras, International Journal of Mathematics and Mathematical Sciences 2005 (2005), Article ID 614916, 10 pages, DOI: 10.1155/IJMMS.2005.1675.

Q. Zhang, Y. B. Jun and E. H. Roh, On the Branch of BH-algebras, Scientiae Mathematicae Japonicae Online 4 (2001), 917 – 921, URL:




How to Cite

Ganesan, P., & Kandaraj, N. (2021). Some Results on Generalized Derivations of BH-Algebras. Communications in Mathematics and Applications, 12(4), 1069–1077.



Research Article